# SDR YENA2021093000617

- Difficulty date: September 20, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 6791
- Aircraft time: 21,025 hours, 6,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (FROM AEROMAN NR 2021-408112) CORROSION LOWER SILL AT LEVEL STR 23R AND BTW FR 66 TO FR 68 AT AFT GA LLEY AREA (CPCP RELATED REFER TO MPD TASK 534195-01); PERFORMED PERMANENT REPAIR ON LOWER SILL AT LEVEL STR 23R AND BTW FR 66 TO FR 68 AT AFT GALLEY AREA IAW SRM A321 53-41-14-300-001 FIGURE 001 SHEET 1 AND SHEET 2 REPAIR PRINCIPLE 5.
